# SDR SWAA064882

- Difficulty date: December 11, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 52,829 hours, 53,090 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D7274
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND EMERGENCY EXIT LIGHT INOP AT ROW 15 ABC.  RESEATED D7274 PIN CONNECTOR PER MM.
